# SDR AALA20141006003

- Difficulty date: October 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 46,578 hours, 18,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STATION 986.5 FLOORBEAM.  REPLACED CREASE IAW SRM 53-70-51-2R-4.
